advertisement
Question
Posted by: Upset | 2009/03/17

Facial Skin Rash

Is there an over the counter cream I can use to clear facial skin rash. I am using Hydrocortisone 1% and Cortisone 5% cream to clear my blemishes as prescribe by my dermatologist. But is seems the rash is getting worse.

I have run out of my Medical Aid Funds... so I can' t see the Doctor untill later. I look like a freak show!

Help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Upset
Cortisone can cause skin damage on the facial skin if used wrongly, please rather discuss with your dermatologist! (even by phone - as I don't know what his diagnosis was and why he prescribed this to you?)
I am wary to use cortisone on the face at it can cause a severe side effect reaction due to the thin skin
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement